# SDR REXA2024080500616

- Difficulty date: March 4, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N480PX
- Make and model: Cndair CL6002D24
- Aircraft serial: 15480
- Aircraft time: 7,651 hours, 6,405 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Part number: 601R317725
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR - CRACK ON THE AFT DRAG ANGLE.    REPAIRED AFT DRAG ANGLE ON PASSENGER DOOR IAW CRJ-900 SRM 52-11-04-201-002-A01.
